Journal Article

Decentralized output feedback control of a class of large-scale interconnected systems

Yongliang Zhu and Prabhakar R. Pagilla

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 1, pages 57-69
Published in print March 2007 | ISSN: 0265-0754
Published online March 2007 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnl007
Decentralized output feedback control of a class of large-scale interconnected systems

Show Summary Details

Preview

The focus of the research is on the design of a decentralized output feedback controller for a class of large-scale systems using linear matrix inequalities (LMIs). The class of large-scale systems is characterized by unmatched non-linear interconnection functions that are uncertain but quadratically bounded in the overall system state. An elegant LMI solution to the problem was given in Siljak & Stipanovic (2001, Autonomous decentralized control. Proceedings of the International Mechanical Engineering Congress and Exposition. Nashville, TN), but the method requires that the input matrix of each subsystem be invertible, i.e. each subsystem has as many independent control inputs as state variables. We provide an LMI solution that does not require invertibility of the input matrix of each subsystem. Simulation results on an example are given to validate the design.

Keywords: large-scale systems; decentralized control; output feedback control; linear matrix inequalities (LMIs)

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.